# SDR FDKA2010041900083

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 12,610 hours, 12,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOP.  RELAMPED, OPS CHECK GOOD.
